High-dimensional chaos in delayed dynamical systems

S Lepri, G Giacomelli, A Politi, F T Arecchi

Research output: Contribution to journalArticle

74 Citations (Scopus)

Abstract

We introduce a general class of iterative delay maps to model high-dimensional chaos in dynamical systems with delayed feedback. The class includes as particular cases systems with a linear local dynamics. We report analytic and numerical results on the scaling laws of Lyapunov spectra with a number of degrees of freedom. Invariant measure is computed through a self-consistent Frobenius-Perron formalism, which allows also a recalculation of the maximum Lyapunov exponent in good agreement with the one measured directly.

Original languageEnglish
Pages (from-to)235-249
Number of pages15
JournalPhysica. D, Nonlinear Phenomena
Volume70
Issue number3
DOIs
Publication statusPublished - 15 Jan 1994

Keywords

  • feedback
  • attractors

Cite this